Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Treatment for stomach pain, smelly urine, frequent urination and burning sensation

I ve been having pain in my stomach and back w/ strong unusual smelling urine , kind of a burning sensation when I pee and a frequent urge to pee as well. It s been going on for about 2 plus weeks now. I ve taken UTI tables and it didn t help then I tried taking garlic pills, echinacea, dandilion route and cranberry pills b/c I read that was a home remedy for UTI or kidney infections .. Needless to say, I m still in pain and uncomfortable and don t have money to go to the doctor.. Any suggestions??
Asked On : Sat, 25 Aug 2012
Answers:  3 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Aug 2012
Hi. You seem to have dysuria mostly because of the UTI without fever. Were the UTI tablets you mentioned here antibiotic ones? If not so, it is best to see a GP in your area to get prescription of empirically used antibiotics for UTI to start with. He/ she might ask you to give urine sample for the routine and culture tests. Meanwhile, drink lots of fluids (if not contraindicated); cranberry juice will help to a certain extent to kill and flush the bacteria out. You have not mentioned your age, any other concomitant illnesses you are having to comment more on the home remedies you have tried. Anyway, see the GP. Good luck.
Answered: Sat, 25 Aug 2012
I find this answer helpful
General & Family Physician Dr. Michelle Gibson James's  Response
Hi welcome to health care magic

Urinary tract infections can involve the bladder, urethra( tube from the bladder that passes the urine to the outside), ureters (tubes leading from the kidneys to the bladder), prostate in men and the kidneys.
The symptoms include: abdominal pain, frequent urination, having to rush to the bathroom, malodorous urine, blood in the urine, painful urination, fever, vomiting, feeling generally unwell.

There are different bacteria that can cause urinary tract infections but the most common one is E coli.

An untreated infection will worsen and though most infections are limited to the bladder, may result in the infection spreading to the kidneys.
Treatment normally involves drinking copious fluids and the use of antibiotics.
Cranberry juice is useful but mainly in the early stages, if it has not helped after 2 weeks it is unlikely to have any additional effects.

I know that you stated it would be difficult to see a doctor but antibiotics are the only way the infection is going to be cured.
I do not know how your medical system works but you can see if there are any free health clinics in your area or whether your can be seen in an ER setting.

I hope that you feel better soon
Answered: Sat, 25 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Teeplanche,
Thanks for query.
It seems that you might be having kidney stone with urinary tract infection.
You may require ultra sound of urinary tract and urine culture for specific antibiotic medicine.There is no another option.
Take plenty of water.
Ok and bye.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor